# SDR DHLA200062801

- Difficulty date: June 28, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2594621918
- Part serial: 5010607
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL, CAPTAINS AIRSPEED INDICATOR STOPPED AT 120 KNOTS.      REPLACED CAPTS AIRSPEED INDICATOR SYSTEM OPS CHECK GOOD IAW A300 MM 34-12-22.
